On the solution of the Riemann problem in singular cases. II
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1972), pp. 95-101
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1972_12_a9,
author = {L. I. Chibrikova},
title = {On the solution of the {Riemann} problem in singular {cases.~II}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {95--101},
year = {1972},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1972_12_a9/}
}
L. I. Chibrikova. On the solution of the Riemann problem in singular cases. II. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1972), pp. 95-101. http://geodesic.mathdoc.fr/item/IVM_1972_12_a9/